Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 918083, 9 pages
http://dx.doi.org/10.1155/2015/918083
Research Article

The Trapezoidal Rule for Computing Cauchy Principal Value Integral on Circle

Jin Li1,2

1School of Science, Shandong Jianzhu University, Jinan 250101, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 27 July 2015; Accepted 20 September 2015

Academic Editor: Kishin Sadarangani

Copyright © 2015 Jin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Li, “The Trapezoidal Rule for Computing Cauchy Principal Value Integral on Circle,” Mathematical Problems in Engineering, vol. 2015, Article ID 918083, 9 pages, 2015. doi:10.1155/2015/918083